# SDR SWIA2021080259896

- Difficulty date: May 22, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 37,109 hours, 23,528 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 749 Rbl35
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION ON R/H PRESSURE FLOOR DOUBLER AT APROX F/S 749 AND RBL35     (C-CHECK RO 7/28/2021)    REPAIRED RH DOUBLER ON PRESSURE FLOOR AT APPROX FS749.00, RBL35 PER  REO 690-53-41-271 REV -A, DATED 2021-07-24 & SRM 51-21-06-001-001-A01.  SEE CONTINUATION CARD FOR DETAILS.  CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
